# SDR SWAA2022111462915

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 LBL25. MARKED. / [01] REMOVED INTERCOSTAL ATTACH ANGLE AT FCB BS 400; LBL 25 PER SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW ANGLE (CLIP) P/N 143A7502U155 PER SRM 51-40-05-0G-0 AND DWG 143A7505. REQUEST OK TO INSTALL.;[03] LOCATED AND DRILLED NEW ANGLE (CLIP) P/N 143A7502U155 PER SRM 51-40-05-0G-0 AND DWG 143A7505. REQUEST OK TREAT AND PRIMER ON NEW HOLES.;[04] VERIFIED STEP 3 OK TO TREAT AND PRIMER GIVEN;[05] VERIFIED CORRECTIVE ACTION 2 OK TO INSTALL GIVEN;[06] INSTALLED NEW ANGLE (CLIP) P/N 143A7502U155 AT FCB BS 400 LBL 25 PER SRM 51-40-02-0G-0 AND DWG 143A7505.;[07] CHANGED ITEM 5 ON MEASUREMENTS TABLE.;[08] VERIFIED ACTION #6; VERIFIED MEASUREMENT FIELDS
